Hello priyanka😊..how are u gal?I am here again with a query..since last week I am using epiduo..I don't know if this helping or not but u know I always get bearable burning sensation on my face whenever I apply epiduo..is this normal or is just me??Thank you😊
Hi Deepika.How are you gal? Long time no see. I miss your posts.How are things with you?How is life?
Epiduo does not cause any burning sensation.But its possible that skin is dry and application of acne treatments might cause momentarily burning sensation or discomfort.Why don't you try mixing it with a moisturiser?Buffering might help.
I have experienced this burning sensation when I splash hot water on dry skin or if apply any product(sunscreen/moisturiser/acne creams) on dry skin.Happens during winters.
Also what is your frequency of Epiduo?Decreased frequency could help too.
I am good dear..life is fine too😊I moved to a different house this weekend so got very busy with packing and unpacking stuff..i am applying epiduo every alternate night but I think should go for twice a week rule..my face become red and stretchy in the morning whenever I apply epiduo..may be I am using too much..I am using sebamed moisturizing cream too to combat dryness followed by sunscreen in the morning..is that right na?